Analyse harmonique, analyse complexe et géométrie des espaces de Banach
Séminaire Bourbaki : volume 1983/84, exposés 615-632, Astérisque no. 121-122  (1985), Talk no. 623, p. 171-195
@incollection{SB_1983-1984__26__171_0,
     author = {D\'echamps-Gondim, Myriam},
     title = {Analyse harmonique, analyse complexe et g\'eom\'etrie des espaces de Banach},
     booktitle = {S\'eminaire Bourbaki : volume 1983/84, expos\'es 615-632},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {121-122},
     year = {1985},
     note = {talk:623},
     pages = {171-195},
     zbl = {0585.46014},
     mrnumber = {768959},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1983-1984__26__171_0}
}
Déchamps-Gondim, Myriam. Analyse harmonique, analyse complexe et géométrie des espaces de Banach, in Séminaire Bourbaki : volume 1983/84, exposés 615-632, Astérisque, no. 121-122 (1985), Talk no. 623, pp. 171-195. http://www.numdam.org/item/SB_1983-1984__26__171_0/

[1] A. B. Aleksandrov Inner functions on the spaces of homogeneous type, linear operators and theory of functions, XII, COMI Publ. 126 (1983),7-14. | MR 697418 | Zbl 0521.31004

[2] S. Bell, E. Ligocka A simplification and extension of Fefferman's theorem on biholomorphic mappings. Invent. Math. 57 (1980), 283-289. | MR 568937 | Zbl 0411.32010

[3] J. Bergh, J. Löfström Interpolation spaces. Springer Verlag (1976). | MR 482275 | Zbl 0344.46071

[4] J. Bourgain Sous-espaces LP invariants par translation sur le groupe de Cantor. C. R. Acad. Sc. Paris 291 (1980), 39-40. | MR 590984 | Zbl 0442.43016

[5] _ New classes of LP-spaces. Springer LNM 889 (1981).

[6] _ Translation invariant complemented subspaces of LP. Studia Math. 75 (1982), 95-101. | MR 676808 | Zbl 0495.43001

[7] _ H∞ is a Grothendieck space. Studia Math. 75 (1983), 193-216. | Zbl 0533.46035

[8] _ The non-isomorphism of H 1-spaces in a différent number of variables. Bull. Soc. Math. Belgique, à paraître. | Zbl 0533.46036

[9] _ New Banach space properties of the disc algebra and H∞. Proc. Special Year in Analysis, 1981. University of Connecticut, Storns, Springer LNM, à paraître.

[10] _ Plongement de L1 dans l'espace L 1 /H 1. C. R. Acad. Sc. Paris 294 (1982), 633-636. | MR 664298 | Zbl 0496.46017

[11] _ New Banach space properties of the disc algebra and H∞. Acta Math. 157 (1983), 41 p., à paraître.

[12] _ Embedding L1 in L1/H1. Trans. Amer. Math. Soc. (1983), à paraître. (93),

[13] _ Extension of H∞-valued operators and bounded bianalytic functions. Mittag-Leffler Report n. 6 (1983), 36 p.

[14] _ On bases in the disc algebra. Trans. Amer. Math. Soc., à paraître.

[15] _ Some remarks on Banach spaces in which martingale differences sequences are unconditional. Arkiv für Math. 21 (1983), no 2. | MR 727340 | Zbl 0533.46008

[16] _ Extension of a result of Benedeck, Calderón and Panzone. Arkiv für Math. 22 (1984), no 1. | MR 735880 | Zbl 0548.46022

[17] _ Propriétés de décomposition pour les ensembles de Sidon. Bull. Soc. Math. France (1983), à paraître. | Numdam | MR 763552 | Zbl 0546.43006

[18] _ Quelques propriétés linéaires topologiques de l'espace des séries de Fourier uniformément convergentes. Publ. Univ. P. et M. Curie, Sém. d'Initiation à l'Analyse, à paraître. | Zbl 0571.46033

[19] _ On the Dunford-Pettis property for the ball-algebras, the polydisc-algebras and the Sobolev spaces. Studia Math. , vol. dedicated to J. Mikusinski, à paraître. | Zbl 0576.46040

[20] _ On weak completeness of the dual of spaces of analytic and smooth functions. Bull. Soc. Math. Belgique, à paraître. | Zbl 0521.46016

[21] _ Sur les ensembles d'interpolation pour les mesures discrètes. C. R. Acad. Sc. Paris 296 (1983), 149-151. | MR 693188 | Zbl 0537.43016

[22] _ Une remarque sur les ensembles stationnaires. Publ. Math. Orsay 83-01, Exp. 2. | Zbl 0527.60010

[23] _ Sur les sommes de sinus. Publ. Math. d'Orsay 83-01, Exp. 3. | Zbl 0532.42002

[24] _ H∞ is primary. Israël J. Math. (1983), à paraître.

[25] J. Bourgain et O. Reinov On the approximation properties for the space H∞. Univ. of Stockholm Report, n. 11 (1983). | Zbl 0543.46008

[26] _ Sur l'approximation dans H∞. Sém. d'Analyse Fonct., Univ. Paris VII (1983), à paraître.

[27] _ l1 sequences generated by Sidon sets. J. London Math. Soc. à paraître.

[28] _ On the martingale transforms in finite dimensional lattices with an appendix on the K-convexity constant. Math. Nachrichten, à paraître. | Zbl 0568.42010

[29] _ Some results on the bidisc algebra. Astérisque, Soc. Math. France, vol. dedicated to L. Schwarte, à paraître.

[30] _ New Banach space properties of certain spaces of analytic functions. Proc. ICM, Warszawa 1983, à paraître. | Zbl 0592.46048

[31] _ Sur le minimum d'une somme de cosinus. Acta Arith., à paraître. | Zbl 0615.42001

[32] _ Propriété d'Orlicz et ensembles de Sidon. Publ. Math. d'Orsay, Anal. Harm. , 84-01, Exp. 3. | Zbl 0537.43017

[33] _ Sidon sets and Riesz products. Ann. Inst. Fourier, à paraître. | Numdam | Zbl 0578.43008

[34] _ On non-isomorphisms of algebra's of analytic functions. Proc. Leibzig Conference on Operator Theory 1983, à paraître.

[35] _ The dimension conjecture for polydisc algebras. A paraître.

[36] _ Applications of the homogeneous polynomials to some problems on the ball-algebra. Proc. AMS, à paraître. | Zbl 0584.46038

[37] _ Some applications of martingale transforms to the geometry of Banach spaces, en préparation.

[38] D. L. Burkholder A geometrical characterization of Banach spaces in which martingale difference sequences are inconditional. Ann. Prob. 9 (1981), 997-1011. | MR 632972 | Zbl 0474.60036

[39] _ A geometrical condition that implies the existence of certain singular integrals of Banach-space valued functions. Proc. Conf. Harm. Anal. , Univ. Chicago, March 1981.

[40] L. Carleson On the convergence and growth of partial sums of Fourier series. Acta Math. 116 (1966), 135-157. | MR 199631 | Zbl 0144.06402

[41] M. Déchamps-GONDIM Ensembles de Sidon topologiques. Ann. Inst. Fourier 22 (1972). | Numdam | MR 340981 | Zbl 0273.43010

[42] _ Sous-espaces LP invariants par translation sur le Cantor, d'après J. Bourgain. Publ. Math. d'Orsay 81-08, Exp. 1. | Zbl 0476.43002

[43] _ Sur les compacts associés aux ensembles lacunaires, les ensembles de Sidon et quelques problèmes ouverts. Publ. Math. d'Orsay, 84-01, Exp. 7. | Zbl 0537.43018

[44] C. Delorme Un théorème de coloration pour les groupes abéliens. Publ. Math. d'Orsay, 83-01, Exp. 4. | MR 697397 | Zbl 0541.05008

[45] S. W. Drury Sur les ensembles de Sidon. C. R. Acad. Sc. Paris 271 (1970), 162-163. | MR 271647 | Zbl 0194.42804

[46] X. Fernique Régularité des trajectoires des processus gaussiens. Springer-Verlag, Lecture notes 480 (1974). | MR 413238 | Zbl 0331.60025

[47] J. B. Garnett Bounded analytic functions. Acad. Press 1981. | MR 628971 | Zbl 0469.30024

[48] A. Grothendieck Résumé de la théorie métrique des produits tensoriels topologiques. Bol. Soc. Math., Sao Paulo 8 (1956), 1-79. | MR 94682 | Zbl 0074.32303

[49] U. Haagerup The Grothendieck inequality for bilinear forms on C*-algebras. Mat. Inst.Odense Univ. 1 (1981).

[50] W. B. Johnson, B. Maurey, G. Schechtman, L. Tzafriri Symetric structures in Banach spaces. Mem. Amer. Math. Soc. 217 (1979). | MR 527010 | Zbl 0421.46023

[51] J.-P. Kahane Best approximation in L1(T). Bull. Amer. Math. Soc. 80 (1974). | MR 382963 | Zbl 0291.41022

[52] S. V. Kisliakov On spaces with "small" annihilators. Zap. Nauk Sem. Leningrad Ot. Mat. Inst. Steklov (LOMI) 65 (1976), 192-195. | MR 500098 | Zbl 0347.46012

[53] _ What is needed for a O-absolutely summing operator to be nuclear. Preprint LOMI (1980) (en russe).

[54] _ Fourier coefficients of boundary values of analytic functions. Preprint E-3-78, LOMI, V. St. Proc. T 155 (1981), 74-94.

[55] J. Lindenstrauss and A. Pelczynski Absolutely summing operators in Lp spaces and their applications. Studia Math. 29 (1968), 275-326. | MR 231188 | Zbl 0183.40501

[56] J. M. Lopez and K. A. Ross Sidon sets. Lecture Notes in Pure and Applied Math. 13, M. Dekker (1975). | MR 440298 | Zbl 0351.43008

[57] F. Lust-Piquard Suites de signes attachées à un ensemble de Sidon, d'après J. Bourgain. Publ. Math. d'Orsay, Anal. Harm. 84-01, Exp. 4. | Zbl 0537.43020

[58] O. C. Mcgehee, L. Pigno and B. Smith Hardy's inequality and L1-norm of exponential sums. Ann. Math. 113 (1981). | MR 621019 | Zbl 0473.42001

[59] M. P. Malliavin-Brameret et P. Malliavin Caractérisation arithmétique des ensembles de Helson. C. R. Acad. Sc. Paris 264 (1967), 51-112. | Zbl 0154.02401

[60] B. Maurey Une nouvelle démonstration d'un théorème de Grothendieck. Sém. Maurey-Schwartz 73-74, Exp. 22. | Numdam | Zbl 0262.47014

[61] B. Maurey et G. Pisier Séries de variables aléatoires vectorielles indépendantes et propriétés géométriques des espaces de Banach. Studia Math. 58 (1976), 45-90. | MR 443015 | Zbl 0344.47014

[62] B. Maurey Isomorphismes entre espaces H1. Acta Math. 145 (1980), 79- 120. | MR 586594 | Zbl 0509.46045

[63] _ Théorèmes de factorisation pour les opérateurs linéaires à valeurs dans les espaces LP. Astérisque n. 11, 1974, Soc. Math. France. | Zbl 0278.46028

[64] R. E. A. C. Paley A note on power series. J. London Math. Soc. 7 (1932), 122-130. | Zbl 0004.21103

[65] A. Pelczynski Banach spaces of analytic functions and absolutely summing operators. Conf. board of Math. Soc. Reg. Conf. Ser. in Math. 30 (1976). | MR 511811 | Zbl 0475.46022

[66] G. Pisier Une nouvelle classe d'espaces de Banach vérifiant le théorème de Grothendieck. Ann. Inst. Fourier 28 (1978), 69-90. | Numdam | MR 487403 | Zbl 0363.46019

[67] _ Grothendieck's theorem for non-commutative C*-algebra's with an appendix on Grothendieck's constant. J. Funct. Anal. 29 (1978), 397-415. | Zbl 0388.46043

[68] _ Un théorème sur les opérateurs linéaires entre espaces de Banach qui se factorisent par un espace de Hilbert. Ann. Scient. Ec. Norm. Sup. 4ème série, t. 13, 1980, 23-93. | Numdam | MR 584081 | Zbl 0436.47013

[69] _ Remarques sur un résultat non publié de B. Maurey. Sem. Anal. Fonct. 80-81, Exp. V, Ec. Polytech.

[70] _ Holomorphic semi-groups and the geometry of Banach spaces. Ann. Math. 115 (1982), 375-392. | MR 647811 | Zbl 0487.46008

[71] _ Counterexamples to a conjecture of Grothendieck. Studia Math., à paraître.

[72] _ Ensembles de Sidon et espaces de cotype 2. Sém. sur la Géométrie des Espaces de Banach. Ec. Polytech., Exp. 14 (1978). | Numdam | MR 520214 | Zbl 0416.46004

[73] _ Ensembles de Sidon et processus gaussiens. C. R. Acad. Sc. Paris 286 (1978), 671. | MR 511046 | Zbl 0374.43003

[74] _ De nouvelles caractérisations des ensembles de Sidon. Math. Anal. and Appl., Part B, Adv. in Math. Suppl. studies, vol. 7B (1981). | Zbl 0468.43008

[75] _ Arithmetic characterizations of Sidon sets. Bull. Amer. Math. Soc. 8 (1983), 87-89. | MR 682829 | Zbl 0505.43002

[76] L. R. Ramsey and B. B. Wells Interpolation sets in bounded groups. Preprint.

[77] H. P. Rosenthal On subspaces of LP. Ann. Math. 97 (1973), 344-373. | MR 312222 | Zbl 0253.46049

[78] W. Rudin Trigonometric series with gaps. J. Math. Mech. 9 (1960), 203-227. | MR 116177 | Zbl 0091.05802

[79] N. Th. Varopoulos Some combinatorial problems in harmonic analysis. Lecture notes by D. Salinger, Summer school in Harm. Anal., Univ. Warwick (1968).

[80] N. Th. Varopoulos Une remarque sur les ensembles de Helson. Duke Math. J. 43 (1976), 387-390, cf. aussi Sém. Maurey-Schwartz 1976/77, Exp. 12. | MR 405002 | Zbl 0345.43004

[81] S. A. Vinogradov Convergence almost everywhere of Fourier series of functions in L2 and the behavior of the coefficients of uniformly convergent series. Soviet Math. Dokl. 17 (1976), 1323-1327. | Zbl 0361.42002

[82] B. Virot Extensions vectorielles d' opérateurs linéaires bornés sur Lp. Publ. Math. d'Orsay 81-08, Exp. 7.

[83] P. Wojtaszczyk Decompositions of Hp spaces. Duke Math. J. 46 (1979), 635-644. | MR 544250 | Zbl 0423.46016